Title: Ruled surfaces of Weingarten type in Minkowski 3-space
Authors: Dillen, Franki ×
Sodsiri, Wijarn #
Issue Date: 2005
Publisher: Birkhäuser Verlag
Series Title: Journal of geometry vol:83 pages:10-21
ISSN: 0047-2468
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science